Has anyone else experienced breathing difficulties with Topamax? I have decided to go off the medication. I just need to notify my doc. I am barely on it anyways. I've only been on it for 2 weeks. I've already lost 8 lbs. I'm only taking 50 mg. Each time I've tried to bump it up I've either developed a rash, or this past time the breathing problems just worsened to the extent I refused to take another increased dose.
The doc decided to change my med because I had a seizure while on Tegretol, but isn't it true that you can have a breakthrough seizure on any medication? Do you think I should just try sticking it out on Tegretol for awhile and see what happens. That is what I am thinking. Either that, or I have considered going off the meds all together but my family is against that.
I have always had such a strong reaction to any type of medication that I think my body needs a break.
Thanks for any input.